# SDR SWAA2012070305522

- Difficulty date: June 27, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 21,536 hours, 12,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED AT BS 663, BETWEEN LBL 29 TO LBL 35.  REPAIRED STIFFENER IAW EA.
